Ceftriaxone-Induced Thrombocytopenia: A Case Report on a Rare Medical Condition.
Аннотация
We present a case of antibody-confirmed drug-induced thrombocytopenia (DITP) caused by ceftriaxone. DITP is a rare but potentially life-threatening cause of isolated thrombocytopenia in the inpatient setting, often leading to critically low platelet levels. The underlying mechanism is believed to be an immune-mediated response, where drug-dependent antibodies bind to glycoproteins on the platelet membrane in the presence of the offending drug, resulting in platelet destruction and thrombocytopenia. We describe a case of ceftriaxone-induced thrombocytopenia in a patient being treated for aspiration pneumonia complicated by sepsis. To the best of our knowledge, only eight similar cases have been reported in the literature.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.